# SDR ASOA20150709143V

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 28,124 hours, 22,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT AFT SKIN AT FRAME 75 STR 2-3R WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-03041.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
